# SDR DALA2015011300266

- Difficulty date: January 13, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 66,732 hours, 8,330 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP SKIN OF RT WING OTBD AILERON T/E FOUND TWO DELAMINATIONS.   REPAIRED IAW SRM.
